# SDR P2EA00064

- Difficulty date: January 28, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FUSELAGE SKIN AT BS 347, BETWEEN STRINGER 24L AND BL 0.  TEAR STRAPS MISSING FROM NEW SKIN.  REPLACED SKIN FROM BS 259.5 TO BS 360, BETWEEN STRINGER 24L AND BL 0 IAW SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  FABRICATED AND INSTALLED TEAR STRAPS IAW COOPESA EO COO-3-53-093-00 DATED 2/19/2000.  (M)
